Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Narendran Krithick

Excessive Treatment

Recommended Posts

i was suffering from severe hyperpigmentation due to acne. so i used hydroquinone tretinone mometasone furoate cream. But i used it alot excess so it overbleached,gave redness, and peeled dermis leaving a raw skin which acts normal. i want my skin back, as it covers a large area on face. what to do now??

Share this post


Link to post
Share on other sites

Hi - I would do everything you possibly can to leave it alone. DO NOT TOUCH IT. Appling a non-pore clogging salve like aquaphor will keep it moisturized while it's healing. If you must, wash your skin very gently with luke warm water and if you absolutely HAVE to use a cleanser, use something formulated for sensitive skin. I (I like cetaphil). Don't wear any makeup or apply any acne treatments, seriously, leave your skin alone.

I would also see a doctor (may not necessarily need to be a dermatologist, but might be helpful if you have access) to take a look at your skin peeling. If the skin underneath is raw and painful (i.e., not just normal dry peeling but more like blistering) you may need to go on an antibiotic to prevent secondary infection.

PIH is frustrating, but hydroquinone is some serious stuff that can REALLY mess up your skin. I would really avoid it at all costs, the PIH will clear up with time.


Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×